# SDR AALA2009021100082

- Difficulty date: January 25, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 50,891 hours, 3,236 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN CANT FRAME AT STATION 1485 BELOW STAIR CONTROL ACTUATOR RIGHT SIDE.  INSTALLED REPAIR DOUBLER ON RIGHT CANT FRAME AT STATION 1485 PER AARD 53-10-00-33 FIG 2 SHEET 7.
